By Topic

Stability and Stabilization of Homogeneous Systems Depending on a Parameter

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Emmanuel Moulay ; IRCCyN, Nantes

This technical note deals with the Lyapunov stability and stabilization of nonlinear homogeneous systems depending on a parameter. We give a new method for proving global stability and stabilization by using a continuous topological deformation which preserves the stability. The proposed results use a condition based on a well known topological lemma, called the tube lemma. To illustrate these results, we study finite time robust stabilization of the chain of integrators.

Published in:

IEEE Transactions on Automatic Control  (Volume:54 ,  Issue: 6 )